# SDR ABXR201708180001

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 89,615 hours, 43,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32101
- Condition: Corroded
- Location: Bs 1260
- Part time: 89,615 hours, 43,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1260 ABOVE STRINGER 31 HAS CORRODED HOLE IN SKIN.  REPAIRED IAW REA 47284REA02 REVA ,767 SRM 51-40-02, 51-40-05.
